Wellbutrin Sleep Apnea, Sleep, Technical Difficulty, Wellbutrin, Welbutrin
would anyone who has experienced sleep apnea since being on wellbutrin, please let me know?
Sharpars - I sent you a long response and apparently there was a technical difficulty and my response disappeared. Anyway, I do not think your sleep apnea and wellbutrin are connected. I provided you with lots of information about sleep apnea, however. If you are interested in my comments about sleep apnea, you can email me at firstname.lastname@example.org.
Guinney - YES, I noticed I had definet sleep interuption with welbutrin but it eventually went away that was the only side effect I had with Welbutrin. I loved this drug no side effects and it worked really well just a noticable difference in mood and energy. I surmized that when I was depressed all I wanted to do is be in bed and sleep in the dark, Welbutrin helped me not do that, it lifted me and helped me get up and go do things.
Inkspring - When I started taking 300 mg Bupropion XL (generic Wellbutrin XL), I felt like my throat was tight, almost like it closed a bit. I also feel slight shortness of breath. I had mild sleep apnea before I started, but since the Buproprion (Wellbutrin) has given me throat issues, the sleep apnea is worse. My Cpap is still on the old setting so it isn't as effective. My psychiatrist also wanted to increase my dose of Clonazepam (Klonopin) which is for anxiety but also has muscle relaxing properties. The night I took that increased dose, I woke up at 2am not breathing while using the Cpap machine! My chest hurt too. I decreased the Clonazepam and will slowly continue to do so. I'm seeing my psychiatrist in 10 days and will insist I get off Wellbutrin and clonozepam. The combination is slowly causing harm. I've developed all kinds of issues, including 2 heart valves (mitral & tricuspid) insufficiencies. I have increasing pain where my gallbladder used to be since taking buproprion--my gastro doc thinks it might be liver trouble and is going to do tests. My cholesterol has skyrocketed since starting drugs for depression and mood disorder drugs. Weight gain too. I've had it with these drugs. I want out of them all and just eat healthy food--lots of raw veggies, little meat, etc., no caffeine, no alchohol. I feel I'm fighting for my life! I can't do any type activities with exertion, like thatching grass. Not long ago, pre-buproprion, I was a work horse and could do that kind of work easily.